As Cougar says, 120 drops of Lugol's 2% is 300 mg of iodine/iodide. That's a huge amount for a beginner. You've so overwhelmed your detox pathways that even the emergency measures couldn't help you much. STOP THE IODINE. Take a break, but continue the support supplements. Give your detox pathways a chance to catch up. Given your response, it may take over a week. Be sure you're in balance again before resuming, and consider Lowering Your Dose. Next time, stop the iodine before your distress becomes so great, and you won't take so long to recover. And there will be a next time, and a time after that.
When my husband got nauseated from bromine trying to get out, he derived tremendous benefit from oil-pulling several times a day. Be warned that the oil might get very nasty tasting -- he once almost threw up just from the stench.
Yes, the heart has iodine receptors. Where iodine resides, bromine can bump it out. You're not the first to have erratic heartbeats, but over time they will clear up as the bromine gets out.